# SDR HEEA060513

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6300 · Main Rotor Drive System
- Part: Fitting
- Part number: 222010510101
- Condition: Chafed
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ASSEMBLY CHAFED BEYOND LIMITS.
